# SDR REXA0829201201303

- Difficulty date: August 29, 2012
- Submitted: August 31, 2012
- Operation: Air carrier
- Aircraft: N4910
- Make and model: Cndair CL6002B19
- Aircraft serial: 7970
- Aircraft time: 18,143 hours, 15,656 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Duct
- Condition: Cracked
- Location: Apu
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU LOWER DUCT CRACKED.  REMOVED AND REPLACED LOWER DUCT IAW AMM 49-14-10.
